# SDR AWXA200200492

- Difficulty date: May 18, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 4 INCH CRACK WAS FOUND ON THE KEEL BEAM AT LT AIR CONDITIONING ACCESS BAY BS 530.  MAINTENANCE CUT OUT DAMAGED SECTION OF KEEL BEAM AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED ANGLE, FILLERS, AND REPLACEMENT CLIP, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5315-02151-TB3.
